# SDR QXEA2014071600562

- Difficulty date: June 29, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 31,932 hours, 33,389 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 136-176
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD SEAT TRACK NR 6 APPROXIMATELY BS 136-176.5 HAS EVIDENCE OF CORROSION.  FOUND WITHIN LIMITS.
